MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT HEMISPHERICAL CLUSTER HOLE SHELL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT HEMISPHERICAL CLUSTER HOLE SHELL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 502-11-50D
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Inadequate Osseointegration (2646)
Date of Event 03/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported by scrub technician that hip revision was required due to patient pain after the first operation since (b)(6) 2019.The x-ray, revealed that the patient's bones are not clinging to the implant cup so surgeon decided to replace new cup and the operation case is completed successfully on (b)(6) 2020.
 
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving trident hemispherical cluster hole shell was reported.The event was confirmed based on medical record.Method & results: device evaluation and results: not performed as product was not returned clinician review: a review of the provided medical records and x-rays rejected by a clinical consultant indicated:undated, unlabelled x-ray - ap pelvis uncemented left tha with 2 screws visible in the acetabular component, a grossly loose acetabular component which has migrated to 90 degrees vertical, the hip remains reduced.No clinical or pmh, no patient demographics, no operative reports, no examination of explanted components.The unlabelled x-ray confirms the event description, but a medical report is not possible based upon a single x-ray.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: it was reported that patient had pain due to loosening.The exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
It was reported by scrub technician that hip revision was required due to patient pain after the first operation since july 2019.The x-ray, revealed that the patient's bones are not clinging to the implant cup so surgeon decided to replace new cup and the operation case is completed successfully on 16 march 2020.

Brand Name
TRIDENT HEMISPHERICAL CLUSTER HOLE SHELL
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9949997
Report Number0002249697-2020-00730
Device Sequence Number3272238
Product Code LPH
UDI-Device Identifier04546540432025
UDI-Public04546540432025
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number502-11-50D
Device Catalogue Number502-11-50D
Device Lot Number68004302
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2020
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;